Alert archive / New Mexico / Red Flag Warnings in 2014
Red Flag Warning 28, NWS El Paso, TX
NWS El Paso, TX issued this red flag warning at Jun 26, 2014, 12:13 PM MDT for El Paso County, Hudspeth County, Texas; 8 counties in New Mexico. It took effect at Jun 27, 2014, 11:00 AM MDT. It was in force for 11 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jun 26, 2014, 12:13 PM MDT (18:13 UTC)
- In effect from
- Jun 27, 2014, 11:00 AM MDT
- Expired
- Jun 27, 2014, 10:00 PM MDT
- In force
- 11 hr
- Issued by
- NWS El Paso, TX
Counties Catron County, NM, Doña Ana County, NM, Grant County, NM, Hidalgo County, NM, Lincoln County, NM, Luna County, NM, Otero County, NM, Sierra County, NM, El Paso County, TX, Hudspeth County, TX
The radar
The El Paso radar (KEPZ), 84 km from the middle of the area, began a volume at 18:14 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Santa Teresa, NM (KEPZ), launched 12:00Z, 6.2 hours before the alert went out and 84 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1 J/kg
- Mixed-layer CIN
- -302 J/kg
- Mixed-layer LCL
- 2957 m above ground
- 0-6 km bulk shear
- 29 kt
- 0-1 km storm-relative helicity
- 144 m²/s²
- 0-3 km storm-relative helicity
- 104 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
268 WWUS84 KEPZ 261813 RFWEPZ URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM 1213 PM MDT THU JUN 26 2014 ...CRITICAL FIRE CONDITIONS POSSIBLE FRIDAY... .AN UPPER LEVEL TROUGH MOVING ACROSS THE ROCKIES ON FRIDAY WIILL BRING VERY DRY AIR AND STRONGER WEST WINDS ALOFT ACROSS THE AREA. THIS WILL CAUSE A LEE SIDE TROUGH TO DEVELOP OVER EASTERN NEW MEXICO AND THE TEXAS PANHANDLE. THE COMBINATION OF STRONGER WINDS ALOFT AND A TIGHTER SURFACE PRESSURE GRADIENT WILL GENERATE 20- FOOT WINDS OF 20 TO 25 MPH WITH GUSTS NEAR 40 MPH. THE STRONG WINDS COMBINED WITH VERY DRY AIR AND HIGH FIRE DANGER RATINGS MAY CREATE CRITICAL FIRE WEATHER CONDITIONS FRIDAY. NMZ110>113-TXZ055-056-270400- /O.UPG.KEPZ.FW.A.0021.140627T1700Z-140628T0400Z/ /O.NEW.KEPZ.FW.W.0028.140627T1700Z-140628T0400Z/ SOUTHWEST MOUNTAINS-SOUTHWEST DESERTS AND LOWLANDS- SOUTH CENTRAL LOWLANDS AND SOUTHERN RIO GRANDE VALLEY- CAPITAN AND SACRAMENTO MOUNTAINS-EL PASO-HUDSPETH- 1213 PM MDT THU JUN 26 2014 ...RED FLAG WARNING IN EFFECT FROM 11 AM TO 10 PM MDT FRIDAY FOR STRONG WINDS AND LOW HUMIDITY FOR FIRE WEATHER ZONES 055...056...110...111...112 AND 113... THE NATIONAL WEATHER SERVICE IN EL PASO TX/SANTA TERESA HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 11 AM TO 10 PM MDT FRIDAY. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. * TIMING: 11 AM TO 10 PM FRIDAY. * WIND: 20-FOOT WINDS 20 TO 25 MPH WITH GUSTS OF 35 TO 40 MPH. * HUMIDITY: 7 TO 13 PERCENT. * IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. OUTDOOR BURNING IS NOT RECOMMENDED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND HIGH FIRE DANGER RATINGS WILL CREATE EXTREME FIRE GROWTH POTENTIAL. && $$ 21 - PARK
3 follow-up statements
163 WWUS84 KEPZ 261954 RFWEPZ URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM 154 PM MDT THU JUN 26 2014 ...CRITICAL FIRE CONDITIONS LIKELY FRIDAY... .AN UPPER LEVEL TROUGH MOVING ACROSS THE ROCKIES ON FRIDAY WIILL BRING VERY DRY AIR AND STRONGER WEST WINDS ALOFT ACROSS THE AREA. THIS WILL CAUSE A LEE SIDE TROUGH TO DEVELOP OVER EASTERN NEW MEXICO AND THE TEXAS PANHANDLE. THE COMBINATION OF STRONGER WINDS ALOFT AND A TIGHTER SURFACE PRESSURE GRADIENT WILL GENERATE 20- FOOT WINDS OF 20 TO 25 MPH WITH GUSTS NEAR 40 MPH. THE STRONG WINDS COMBINED WITH VERY DRY AIR AND HIGH FIRE DANGER RATINGS WILL CREATE CRITICAL FIRE WEATHER CONDITIONS FRIDAY. NMZ110>113-TXZ055-056-270400- /O.CON.KEPZ.FW.W.0028.140627T1700Z-140628T0400Z/ SOUTHWEST MOUNTAINS-SOUTHWEST DESERTS AND LOWLANDS- SOUTH CENTRAL LOWLANDS AND SOUTHERN RIO GRANDE VALLEY- CAPITAN AND SACRAMENTO MOUNTAINS-EL PASO-HUDSPETH- 154 PM MDT THU JUN 26 2014 ...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM TO 10 PM MDT FRIDAY FOR STRONG WINDS AND LOW HUMIDITY FOR FIRE WEATHER ZONES 055...056...110...111...112 AND 113... * TIMING: 11 AM TO 10 PM FRIDAY. * WIND: 20-FOOT WINDS 20 TO 25 MPH WITH GUSTS OF 35 TO 40 MPH. * HUMIDITY: 7 TO 13 PERCENT. * IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. OUTDOOR BURNING IS NOT RECOMMENDED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND HIGH FIRE DANGER RATINGS WILL CREATE EXTREME FIRE GROWTH POTENTIAL. && $$ 21 - PARK
291 WWUS84 KEPZ 270355 RFWEPZ URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM 955 PM MDT THU JUN 26 2014 ...CRITICAL FIRE CONDITIONS LIKELY FRIDAY... .AN UPPER LEVEL TROUGH MOVING ACROSS THE ROCKIES ON FRIDAY WILL BRING VERY DRY AIR AND STRONGER WEST WINDS ALOFT ACROSS THE AREA. THIS WILL CAUSE A LEE SIDE TROUGH TO DEVELOP OVER EASTERN NEW MEXICO AND THE TEXAS PANHANDLE. THE COMBINATION OF STRONGER WINDS ALOFT AND A TIGHTER SURFACE PRESSURE GRADIENT...WILL GENERATE 20- FOOT WINDS OF 20 TO 25 MPH WITH GUSTS NEAR 40 MPH. THE STRONG WINDS COMBINED WITH VERY DRY AIR AND HIGH FIRE DANGER RATINGS...WILL CREATE CRITICAL FIRE WEATHER CONDITIONS FRIDAY. NMZ110>113-TXZ055-056-271500- /O.CON.KEPZ.FW.W.0028.140627T1700Z-140628T0400Z/ SOUTHWEST MOUNTAINS-SOUTHWEST DESERTS AND LOWLANDS- SOUTH CENTRAL LOWLANDS AND SOUTHERN RIO GRANDE VALLEY- CAPITAN AND SACRAMENTO MOUNTAINS-EL PASO-HUDSPETH- 955 PM MDT THU JUN 26 2014 ...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM TO 10 PM MDT FRIDAY FOR STRONG WINDS AND LOW HUMIDITY FOR FIRE WEATHER ZONES 055...056...110...111...112 AND 113... * TIMING: 11 AM TO 10 PM FRIDAY. * WIND: 20-FOOT WINDS 20 TO 25 MPH WITH GUSTS OF 35 TO 40 MPH. * HUMIDITY: 7 TO 13 PERCENT. * IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. OUTDOOR BURNING IS NOT RECOMMENDED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND HIGH FIRE DANGER RATINGS WILL CREATE EXTREME FIRE GROWTH POTENTIAL. && $$ TRIPOLI
303 WWUS84 KEPZ 271234 RFWEPZ URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM 634 AM MDT FRI JUN 27 2014 ...CRITICAL FIRE WEATHER CONDITIONS TODAY... .AN UPPER LEVEL TROUGH SWEEPING ACROSS NEW MEXICO TODAY WILL BRING STRONG WEST TO NORTHWEST WINDS ALOFT ACROSS THE AREA. THIS WILL CAUSE A LEE SIDE TROUGH TO DEVELOP OVER EASTERN NEW MEXICO AND THE TEXAS PANHANDLE. THE COMBINATION OF STRONGER WINDS ALOFT AND A TIGHTER SURFACE PRESSURE GRADIENT...WILL GENERATE 20-FOOT WINDS OF 20 TO 25 MPH WITH GUSTS NEAR 40 MPH. THE STRONG WINDS COMBINED WITH VERY DRY AIR AND HIGH NFDRS FIRE DANGER RATINGS WILL CREATE CRITICAL FIRE WEATHER CONDITIONS FRIDAY. NMZ110>113-TXZ055-056-280400- /O.CON.KEPZ.FW.W.0028.140627T1700Z-140628T0400Z/ SOUTHWEST MOUNTAINS-SOUTHWEST DESERTS AND LOWLANDS- SOUTH CENTRAL LOWLANDS AND SOUTHERN RIO GRANDE VALLEY- CAPITAN AND SACRAMENTO MOUNTAINS-EL PASO-HUDSPETH- 634 AM MDT FRI JUN 27 2014 ...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM THIS MORNING TO 10 PM MDT THIS EVENING FOR STRONG WINDS AND LOW HUMIDITY FOR FIRE WEATHER ZONES 055...056...110...111...112 AND 113... * TIMING: 11 AM TO 10 PM FRIDAY. * WIND: 20-FOOT WINDS 20 TO 25 MPH WITH GUSTS OF 35 TO 40 MPH. * HUMIDITY: 7 TO 15 PERCENT. * IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. OUTDOOR BURNING IS NOT RECOMMENDED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND HIGH FIRE DANGER RATINGS WILL CREATE EXTREME FIRE GROWTH POTENTIAL. && $$ PARK
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS El Paso, TX wrote its last area forecast discussion before this red flag warning went out at Jun 26, 3:03 AM MDT, 9 hours 10 minutes earlier.
Area forecast discussion, Jun 26, 3:03 AM MDT, 9 hours 10 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM
303 AM MDT THU JUN 26 2014
.SYNOPSIS...
BESIDES AN ISOLATED THUNDERSTORM OVER EASTERN HUDSPETH COUNTY AND
THE SACRAMENTO MOUNTAINS THIS AFTERNOON...DRY CONDITIONS ARE
EXPECTED THROUGH THE WEEKEND. HIGH TEMPERATURES WILL CONTINUE TO
APPROACH OR SURPASS THE CENTURY MARK WITH MONDAY BEING THE HOTTEST
DAY OF THE UPCOMING WEEK. THE FIRST HINTS OF A MONSOON PATTERN
SETTING UP COME THE MIDDLE OF NEXT WEEK ALONG WITH THE CHANCE FOR
THUNDERSTORMS ACROSS THE BORDERLAND.
&&
.DISCUSSION...
MODELS IN GOOD AGREEMENT FOR MUCH OF THE FORECAST PERIOD. LEE
TROUGH WILL BE DEVELOPING OVER EASTERN NM INTO FAR W TX TODAY
WHICH SHOULD PUSH MOST OF THE MOISTURE WHICH HAS MOVED TO THE RIO
GRANDE VALLEY FROM AN OUTFLOW BOUNDARY OVERNIGHT EAST. DID KEEP IN
SOME 10 POPS FOR EASTERN HUDSPETH INTO THE EASTERN SACS FOR THIS
AFTERNOON. TEMPERATURES THE NEXT COUPLE OF DAYS LOOK TO BE SIMILAR
TO YESTERDAY WITH LOWLANDS IN THE MID 90S TO AROUND 100. BIGGEST
CONCERN WILL BE WINDS AND IMPACTS ON FIRE WEATHER. EXPECT 15-25
MPH WINDS TODAY AND SLIGHTLY HIGHER TOMORROW AS UPPER TROUGH MOVES
ACROSS THE ROCKIES WHICH WILL CREATE CRITICAL FIRE WEATHER
CONDITIONS. LEE TROUGH WILL WEAKEN OVER THE WEEKEND WITH DRY
CONDITIONS CONTINUING IN A WNW FLOW ALOFT. AN UPPER HIGH WILL BE
STRENGTHENING THIS WEEKEND OVER THE BAJA REGION WHICH WILL HELP TO
WARM OUR TEMPERATURES ABOUT ANOTHER 3-5 DEGREES BY SUN AND
ESPECIALLY INTO MON WHEN HIGHS COULD GO ABOVE 105 DEGREES IN THE
LOWEST ELEVATIONS.
MODELS HAVE BEEN SHOWING FOR SEVERAL RUNS NOW THE FIRST HINTS OF A
MONSOON PATTERN SETTING UP GOING INTO THE MIDDLE OF NEXT WEEK.
SURFACE WINDS WILL BE SHIFTING AROUND MORE TO THE SOUTH BY EARLY
TUE AND THEN BECOME MORE SOUTHEASTERLY LATE TUE THROUGH MUCH OF
THE WEEK AS HEAT LOW FORMS OVER SWRN AZ. EVEN H70 WINDS WILL TURN
MORE SOUTHEAST AND THINK THE GFS IS UNDER DOING THE DEW POINTS AND
IN TURN INSTABILITY FOR THE TUE-THU TIMEFRAME. ECMWF SEEMS MORE
REALISTIC GIVEN THE PROLONGED FETCH OF MOISTURE FROM THE GULF AND
SHOULD BE DEEP ENOUGH TO NOT MIX OUT INTO THE 20S AND 30S AS THE
GFS INDICATES. MENTIONED POPS STARTING TUE FOR ALL ZONES WITH
HIGHEST IN THE MOUNTAINS AND FAR EAST...THEN INCREASE THEM FOR WED
ALL AREAS. BY THU...THE MODELS BOTH INDICATE THE GULF FETCH IS NOT
QUITE SO GOOD AND THERE IS A BIT OF A DRY INTRUSION FROM THE EAST.
KEPT SOME LOW POPS IN MAINLY WEST. WITH THIS INCREASE IN MOISTURE
AND SE WINDS...SHOULD SEE A GRADUAL DROP IN HIGH TEMPERATURES AND
POSSIBLY NOT SEEING ANY 100 DEGREE READINGS BY WED.
&&
.AVIATION...
P6SM SKC-SCT100-120 THRU 03Z WITH JUST ISOLATED -TSRA POSSIBLE
EASTERN SACS INTO EASTERN HUDSPETH COUNTY. AFT 03Z...SKC-SCT200-250.
WINDS W AND INCREASING TO 15-20G30KTS BY 20Z...THEN GRADUALLY
DECREASING TO AROUND 10KTS BY 03Z...EXCEPT ON EASTERN MTN SLOPES
WHERE THEY WILL LIKELY REMAIN AROUND 15KTS FOR MUCH OF THE NIGHT.
&&
.FIRE WEATHER...
DRIER AIR WILL CONTINUE TO FILTER INTO THE REGION. AN ISOLATED
THUNDERSTORM IS STILL POSSIBLE FAR EAST THIS AFTERNOON. WINDS
WILL BE ON THE INCREASE THE NEXT COUPLE OF DAYS WITH NEAR CRITICAL
CONDITIONS TODAY AND BECOMING MORE LIKELY ON FRIDAY. HIGH
TEMPERATURES WILL REMAIN HOT WITH LOWLAND HIGHS IN THE 95-105
DEGREE RANGE THROUGH MONDAY WITH SOME AREAS POSSIBLY EXCEEDING
105 MONDAY. ANOTHER SURGE OF MOISTURE IS EXPECTED GOING INTO THE
MIDDLE OF NEXT WEEK WITH THUNDERSTORM CHANCES RETURNING.
&&
.PRELIMINARY POINT TEMPS/POPS...
EL PASO 101 80 101 78 100 / 0 0 0 0 0
SIERRA BLANCA 95 72 95 70 94 / 10 10 0 0 0
LAS CRUCES 99 72 99 70 98 / 0 0 0 0 0
ALAMOGORDO 100 72 100 70 98 / 0 0 0 0 0
CLOUDCROFT 76 53 76 51 75 / 0 0 0 0 0
TRUTH OR CONSEQUENCES 99 73 99 70 96 / 0 0 0 0 0
SILVER CITY 92 62 90 60 90 / 0 0 0 0 0
DEMING 99 68 99 66 98 / 0 0 0 0 0
LORDSBURG 97 66 95 64 97 / 0 0 0 0 0
WEST EL PASO METRO 102 79 102 77 101 / 0 0 0 0 0
DELL CITY 100 68 100 66 99 / 10 0 0 0 0
FORT HANCOCK 102 74 102 72 101 / 0 10 0 0 0
LOMA LINDA 94 68 94 66 93 / 0 0 0 0 0
FABENS 102 77 102 75 101 / 0 0 0 0 0
SANTA TERESA 100 74 100 72 99 / 0 0 0 0 0
WHITE SANDS HQ 99 76 99 74 98 / 0 0 0 0 0
JORNADA RANGE 98 64 98 62 97 / 0 0 0 0 0
HATCH 101 68 101 66 100 / 0 0 0 0 0
COLUMBUS 96 73 96 71 95 / 0 0 0 0 0
OROGRANDE 101 73 101 71 100 / 0 0 0 0 0
MAYHILL 89 57 89 55 89 / 10 0 0 0 0
MESCALERO 89 56 89 54 89 / 0 0 0 0 0
TIMBERON 89 58 89 56 88 / 0 0 0 0 0
WINSTON 90 64 88 62 87 / 0 0 0 0 0
HILLSBORO 98 65 96 63 95 / 0 0 0 0 0
SPACEPORT 100 67 100 65 97 / 0 0 0 0 0
LAKE ROBERTS 88 57 86 55 86 / 0 0 0 0 0
HURLEY 93 59 91 58 91 / 0 0 0 0 0
CLIFF 93 58 91 56 91 / 0 0 0 0 0
MULE CREEK 92 50 90 48 90 / 0 0 0 0 0
FAYWOOD 92 64 90 62 90 / 0 0 0 0 0
ANIMAS 98 72 96 70 96 / 0 0 0 0 0
HACHITA 97 65 97 63 97 / 0 0 0 0 0
ANTELOPE WELLS 98 72 98 70 98 / 0 0 0 0 0
CLOVERDALE 93 65 93 63 93 / 0 0 0 0 0
&&
.EPZ WATCHES/WARNINGS/ADVISORIES...
NM...FIRE WEATHER WATCH FROM FRIDAY MORNING THROUGH FRIDAY EVENING
FOR NMZ110>115.
TX...FIRE WEATHER WATCH FROM FRIDAY MORNING THROUGH FRIDAY EVENING
FOR TXZ055-056.
&&
26/26Hazardous weather outlook, Jun 26, 11:33 AM MDT, 40 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM 1133 AM MDT THU JUN 26 2014 NMZ401>417-TXZ418>424-271715- UPPER GILA RIVER VALLEY-SOUTHERN GILA HIGHLANDS/BLACK RANGE- SOUTHERN GILA FOOTHILLS/MIMBRES VALLEY- SOUTHWEST DESERT/LOWER GILA RIVER VALLEY-LOWLANDS OF THE BOOTHEEL- UPLANDS OF THE BOOTHEEL-SOUTHWEST DESERT/MIMBRES BASIN- EASTERN BLACK RANGE FOOTHILLS-SIERRA COUNTY LAKES- NORTHERN DONA ANA COUNTY-SOUTHERN DONA ANA COUNTY/MESILLA VALLEY- CENTRAL TULAROSA BASIN-SOUTHERN TULAROSA BASIN- WEST SLOPES SACRAMENTO MOUNTAINS BELOW 7500 FEET- SACRAMENTO MOUNTAINS ABOVE 7500 FEET- EAST SLOPES SACRAMENTO MOUNTAINS BELOW 7500 FEET-OTERO MESA- WESTERN EL PASO COUNTY-EASTERN/CENTRAL EL PASO COUNTY- NORTHERN HUDSPETH HIGHLANDS/HUECO MOUNTAINS-SALT BASIN- SOUTHERN HUDSPETH HIGHLANDS- RIO GRANDE VALLEY OF EASTERN EL PASO/WESTERN HUDSPETH COUNTIES- RIO GRANDE VALLEY OF EASTERN HUDSPETH COUNTY- 1133 AM MDT THU JUN 26 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NM AND TX. .DAY ONE...THIS AFTERNOON AND TONIGHT. ISOLATED THUNDERSTORMS WILL DEVELOP THIS AFTERNOON AND EVENING...MAINLY ACROSS THE SACRAMENTO MOUNTAINS...HUDSPETH AND HIDALGO COUNTIES. THE MAIN THREATS FROM THUNDERSTORMS THAT DEVELOP WILL BE STRONG DOWNBURST WIND GUSTS OF 45 TO 55 MPH. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. HEAT WILL BE THE MAIN IMPACT THROUGH THE PERIOD. HIGH TEMPERATURES WILL RUN ABOUT 5 TO 8 DEGREES ABOVE NORMAL WITH LOWLAND HIGHS RANGING FROM 100 TO 106 FRIDAY THROUGH TUESDAY. SLIGHT CHANCE OF THUNDERSTORMS RETURN TO THE AREA TUESDAY AND WEDNESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. BUT ANY REPORTS FROM ISOLATED THUNDERSTORMS ARE ALWAYS APPRECIATED. HEFNER
Nearby
Red Flag Warnings in New Mexico, 2014Red Flag Warnings in Texas, 2014Every red flag warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.